Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Gas problem, blood pressure shoots up in extreme cases, have different medicines prescribed by doctor, cardiologist. Suggestion?

hi doctor , i am having gas problem it is the morning 8 to 10 in the morning and 4to6 in the evening when in extreme my blood pressure shoots up 110/160 once in a doctors have given the following medicine.sac-250 saccharomyces boulardii(lyophilized) and levo gastrol and a liquid aciloc-s suspension for ten days. For bp my cardiologist has given me metolarxr-25 , razel 5 and repace 25 please suggest
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
For gas the tablets r ok. But u said in extreme condition ur bp shot up i think ur bp went high bc of acute attack of gastritis so u shd chek ur bp when u r not having gas trouble hold bp medicine now and check ur bp for 7 days regularly in mornings and also in evening before starting bp drugs.
Answered: Tue, 11 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor